Persistent bounded disturbance rejection for uncertain time-delay systems
Control and Cybernetics, Tome 38 (2009) no. 3, pp. 593-607
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2009_38_3_a1,
author = {Sun, Man and Jia, Yingmin},
title = {Persistent bounded disturbance rejection for uncertain time-delay systems},
journal = {Control and Cybernetics},
pages = {593--607},
year = {2009},
volume = {38},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2009_38_3_a1/}
}
Sun, Man; Jia, Yingmin. Persistent bounded disturbance rejection for uncertain time-delay systems. Control and Cybernetics, Tome 38 (2009) no. 3, pp. 593-607. http://geodesic.mathdoc.fr/item/CC_2009_38_3_a1/